# SDR 05FDEA00033

- Difficulty date: January 6, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310
- Aircraft serial: 278
- Aircraft time: 22,634 hours, 10,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE NR N00380.  RT WING REPAIR ON INBD FLAP LWR SURFACE T/E.  VERIFIED THAT THE EXISTING REPAIR WAS PERFORMED IAW FEDEX EA 6-5710-63790.
